phone +7 (3412) 91 60 92

All Publications


Organization
Author
Part
Year
Issue
Country
City
Request results:3
On the parametric dependence of the volume of integral funnels and their approximations
Ershov A.A., Ushakov V.N.
Year:
2022
Issue:
3
Pages:
447-462
On reducing the motion of a controlled system to a Lebesgue set of a Lipschitz function
Ershov A.A., Parshikov G.V., Ushakov V.N.
Year:
2018
Issue:
4
Pages:
489-512
On the solution of control problems with fixed terminal time
Ershov A.A., Ushakov V.N.
Year:
2016
Issue:
4
Pages:
543-564